On a spectral problem for a system of partial differential equations
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (2005), pp. 40-46
Cet article a éte moissonné depuis la source Math-Net.Ru
The accounting of the eigenvalues and the completeness of the eigenfunctions has been proved for a boundary problem with partial derivatives.
@article{UZERU_2005_3_a1,
author = {T. N. Harutyunyan and G. H. Sahakyan},
title = {On a spectral problem for a system of partial differential equations},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {40--46},
year = {2005},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2005_3_a1/}
}
TY - JOUR AU - T. N. Harutyunyan AU - G. H. Sahakyan TI - On a spectral problem for a system of partial differential equations JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 2005 SP - 40 EP - 46 IS - 3 UR - http://geodesic.mathdoc.fr/item/UZERU_2005_3_a1/ LA - ru ID - UZERU_2005_3_a1 ER -
%0 Journal Article %A T. N. Harutyunyan %A G. H. Sahakyan %T On a spectral problem for a system of partial differential equations %J Proceedings of the Yerevan State University. Physical and mathematical sciences %D 2005 %P 40-46 %N 3 %U http://geodesic.mathdoc.fr/item/UZERU_2005_3_a1/ %G ru %F UZERU_2005_3_a1
T. N. Harutyunyan; G. H. Sahakyan. On a spectral problem for a system of partial differential equations. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (2005), pp. 40-46. http://geodesic.mathdoc.fr/item/UZERU_2005_3_a1/
[1] M. Rid, B. Saimon, Metody sovremennoi matematicheskoi fiziki, v. 1, Funktsionalnyi analiz, Mir, M., 1977 | MR
[2] G. G. Saakyan, “Teorema Floke-Lyapunova dlya dvukhparametricheskoi sistemy Diraka s periodicheskimi koeffitsientami”, Uchenye zapiski EGU, 2001, no. 2, 14–21
[3] G. G. Saakyan, “O polnote sobstvennykh funktsii dvukhparametricheskoi kraevoi zadachi Diraka”, Uchenye zapiski EGU, 2002, no. 1, 9–13